# SDR USAA960712

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 718
- Part time: 42,984 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4, FOUND 1.25 INCH CRACK IN LONGERON 3L AT STATION 718 AT ATTACHING BOLT HOLE.  CUT OUT DAMAGED SECTION OF LONGERON AND SPLICED IN NEW SECTION PER TYPICAL REPAIR 53-10-17.  (M)
